Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 23, 2014, 08:33:43 AM

Login with username, password and session length


Members
  • Total Members: 23525
  • Latest: Dman
Stats
  • Total Posts: 639844
  • Total Topics: 48573
  • Online Today: 204
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Motion Sickness  (Read 870 times)

0 Members and 1 Guest are viewing this topic.

Offline regularguy2011

  • member
  • Posts: 1
Motion Sickness
« on: February 19, 2013, 03:48:08 PM »
Most of my life I've been prone to motion sickness. However, I have been experiencing motion sickness routinely for the past couple of years and it's getting worse and is so common now that it's affecting my life/livelihood.  I get motion sickness when not in motion, ie: watching tv, the computer, STANDING STILL, as driver and as passenger, etc.  I feel like I'm always suffering from it and was wondering if it's a by-product of HIV, maybe the meds I take (Trizivir) or what?  My docs have not given it much consideration thus far but it is affecting my life, DAILY.  I both changed AND stopped taking my b.p. meds to see if they were the culprits but to no avail.  I'm still miserable. 

Online Jeff G

  • Administrator
  • Member
  • Posts: 11,807
  • How am I doing Beren ?
Re: Motion Sickness
« Reply #1 on: February 19, 2013, 04:07:28 PM »
Hi Regularguy and welcome to the forums .

The condition you are describing sounds awful and if your doctor is dismissing such a severe condition I would ask to see a specialist of find another doctor .

I have no idea whats causing your symptoms but it sounds like vertigo or an innerear problem . I wouldn't wait , I would call my doc or find one that addresses the issue right away .

Offline anniebc

  • Member
  • Posts: 5,939
  • AM member since 2003
Re: Motion Sickness
« Reply #2 on: February 19, 2013, 05:11:19 PM »
Hi Regular


Welcome to the forums.

I agree with Jeff it could have something to do with the vestibular system which is located in the inner ear, If the inner ear has a build up of fluids caused by infection, then any movement, even a slight movement of the head while sitting down will shift the fluid and cause the body to feels off balance and make you feel dizzy, you have to keep talking to your Doc until he starts to listen, if he doesn't then get another one who will listen, this is not normal, a sever inner ear infection, if that's what it is, is not something to mess about with.

Please go and talk with your Doc again.

Jan
-----------------------------------------------------------------------
Never knock on deaths door..ring the bell and run..he really hates that.

Offline mitch777

  • Member
  • Posts: 3,542
Re: Motion Sickness
« Reply #3 on: February 19, 2013, 05:20:48 PM »
Hi Regular


Welcome to the forums.

I agree with Jeff it could have something to do with the vestibular system which is located in the inner ear, If the inner ear has a build up of fluids caused by infection, then any movement, even a slight movement of the head while sitting down will shift the fluid and cause the body to feels off balance and make you feel dizzy, you have to keep talking to your Doc until he starts to listen, if he doesn't then get another one who will listen, this is not normal, a sever inner ear infection, if that's what it is, is not something to mess about with.

Please go and talk with your Doc again.

Jan
Our dog had vestibular disease (I don't know if humans can get it), and he was walking into walls for several weeks.
We thought the worse, but a last ditch effort of very high dose steroid treatment knocked it out of him.
I would see a doctor ASAP.
31 years hiv+ (oct. 2013) with a curtsy.

Offline anniebc

  • Member
  • Posts: 5,939
  • AM member since 2003
Re: Motion Sickness
« Reply #4 on: February 19, 2013, 05:30:10 PM »
Yes Mitch human can get vestibular disease, I've had it in the past, not at all pleasant, I treated many patients with it when I was a nursing sister.

Aroha
Jan
« Last Edit: February 19, 2013, 05:32:39 PM by anniebc »
-----------------------------------------------------------------------
Never knock on deaths door..ring the bell and run..he really hates that.

Offline OneTampa

  • Member
  • Posts: 2,204
  • "Butterflies are free."
Re: Motion Sickness
« Reply #5 on: February 20, 2013, 06:18:35 PM »
Hello Regularguy,

Sorry to read about your bout with motion sickness.  Jan is correct about the condition.  I had the ailment back in 2007 and posted about it here.  In my case, the room would spin when I sat still, I could not walk forward and turn my head at the same time without my body lurching in the opposite direction.  My doctor was not too helpful.

I ended up in the hospital for a week and had a brain scan and saw the ear nose and throat specialist.  The doctors also were dumbfounded. I determined that I had a middle ear infection.  I was given antibiotics and was good as new at the end of the week.  I have never had the condition before that episode or since.

You should see your doctor ASAP.

Take care.
« Last Edit: February 20, 2013, 06:20:26 PM by OneTampa »
"He is my oldest child. The shy and retiring one over there with the Haitian headdress serving pescaíto frito."

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.